MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE; GELWEAVE VASLALVA ANTEFLO

VASCUTEK LTD GELWEAVE; GELWEAVE VASLALVA ANTEFLO
Model Number GELWEAVE VALSALVA ANTEFLO
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
The clinician was implanting a gelweave valsalva anteflo device and was attempting to fashion a hole in the graft using a cautery.When doing so, the graft briefly caught fire.The clinician replaced the graft with another unit and completed the surgery without further incident.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
GELWEAVE
Common Device Name
GELWEAVE VASLALVA ANTEFLO
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
jason whittle
newmains avenue
inchinnan business park
renfrewshire, PA4 9-RR
UK   PA4 9RR
MDR Report Key12850633
Report Number9612515-2021-00025
Device Sequence Number17145080
Product Code DSY
UDI-Device Identifier05037881120300
UDI-Public05037881120300
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberGELWEAVE VALSALVA ANTEFLO
Device Catalogue Number734026/10ADP-J
Device Lot Number21779995
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Initial Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown